# SDR UALA2013052303577

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 65,364 hours, 22,832 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT OVERWING 21-20 ABC FELL OFF.  RESECURED LT OVERWING EXIT SIGN LENS.
